# SDR SWAA2016011948172

- Difficulty date: December 24, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 63,188 hours, 38,542 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144A7100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY KEEL BEAM SPLICE JOINT CORRODED AT BS 727C, RT SIDE.  REPAIRED KEEL BEAM IAW EA & ER.
